| Catalog Number |
SRF-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported during implantation surgery a "possible leak" once the device was placed and the physician went to close the incision.Patient contact with the device occurred.The surgery was completed with a backup.This record is for unknown side.Device was not implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿rupture: observed an opening assessed as surgical damage.As per the investigation procedure, nick striated and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Affected side is left.